# SDR VNAA20170518HMV02

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 35,527 hours, 25,222 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 26R IS CORRODED BETWEEN BS 319 AND 349.  REPLACED THE STRINGER.
